RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 121(163), Number 4(8), Pages 562–575 (Mi msb2225)  

This article is cited in 5 scientific papers (total in 5 papers)

Operator-valued pseudodifferential operators and the resolvent of a degenerate elliptic operator

A. I. Karol'


Abstract: In this paper the author constructs an asymptotic expansion of the resolvent of the operator of the Dirichlet problem for an elliptic equation of divergence form with a power degeneracy on the boundary. To construct the expansion a variant of the technique of pseudodifferential operators ($\Psi$DO's) with operator-valued symbols is used, in combination with the technique of “ordinary” scalar $\Psi$DO's. The difference between the resolvent and the approximation thus obtained is an integral operator whose kernel decreases at infinity faster than any power of the spectral parameter. In a neighborhood of the boundary this operator smooths only in directions tangent to the boundary.
Bibliography: 16 titles.

Full text: PDF file (823 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:2, 553–567

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J70; Secondary 35P20
Received: 10.07.1982

Citation: A. I. Karol', “Operator-valued pseudodifferential operators and the resolvent of a degenerate elliptic operator”, Mat. Sb. (N.S.), 121(163):4(8) (1983), 562–575; Math. USSR-Sb., 49:2 (1984), 553–567

Citation in format AMSBIB
\Bibitem{Kar83}
\by A.~I.~Karol'
\paper Operator-valued pseudodifferential operators and the resolvent of a degenerate elliptic operator
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 4(8)
\pages 562--575
\mathnet{http://mi.mathnet.ru/msb2225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=716114}
\zmath{https://zbmath.org/?q=an:0553.35036}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 2
\pages 553--567
\crossref{https://doi.org/10.1070/SM1984v049n02ABEH002727}


Linking options:
  • http://mi.mathnet.ru/eng/msb2225
  • http://mi.mathnet.ru/eng/msb/v163/i4/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Karol', “The zeta-function of a degenerate elliptic operator”, Math. USSR-Sb., 52:1 (1985), 209–230  mathnet  crossref  mathscinet  zmath
    2. Solomiak M., “The Spectral Asymptotics of the Schrodinger Operator with Irregular Homogeneous Potential”, 278, no. 2, 1984, 291–295  isi
    3. Levendorskii S., “The Approximate Spectral Projection Method”, Acta Appl. Math., 7:2 (1986), 137–197  crossref  mathscinet  isi
    4. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Evgueniya Dyachenko, Nikolai Tarkhanov, “Degeneration of Boundary Layer at Singular Points”, Zhurn. SFU. Ser. Matem. i fiz., 6:3 (2013), 283–297  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:204
    Full text:157
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020